# SDR AALA202108243438

- Difficulty date: August 23, 2021
- Submitted: August 24, 2021
- Operation: Air carrier
- Aircraft: N913US
- Make and model: Airbus A321-231
- Aircraft serial: 6255
- Aircraft time: 22,940 hours, 8,956 cycles
- System (JASC): 2200 · Auto Flight System
- Part: Autopilot Sys
- Condition: Faulted
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AT TAKE OFF PLUS 3:45 HED ON ND WARNING "OFF SIDE FM CONTROL" AT FL 330. "NAV" TRANSITIONED TO "HEADING" UNCOMMANDED. REVIEWED QRH PAGE 3-4 AND SWITCHED TO AUTO PILOT#2. PROBLEM SELF CLEARED AND RETURN TO AUTO PILOT #1.  RESET FMGC 1 AND 2 PER AMM 22-96-00, PERFORMED AUTO FLIGHT SYSTEM CHECK WITH NO DEFECTS NOTED.
